# SDR SWAA2023040521864

- Difficulty date: March 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,558 hours, 35,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Radome
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED WIFI ANTENNA RADOME AT UPPER FUSELAGE 2023-143006<[01] TOOL USED: CALIPER P/N:500-196-30 S/N:A20226522 DUE DATE: 12-SEP-23;[02] TOOL USED HOT BONDER PN:HCS9200B-AV ; SN:18196127 DUE DATE 22/JAN/24;[03] TOOL USED: MULTIMETER P/N: FLUKE 87 S/N: 44560136 DUE DATE: 07-MAR-24.;[04] REPAIRED WIFI ANTENNA RADOME AT UPPER FUSELAGE IAW SAINT GOBAIN SRM 5214-100 SECTION III; D.4.(CLASS 2;3;4 MAJOR REPAIR PROCEDURES). SEE INDIVIDUAL SIGNOFFS BELOW.;[05] TASK COMPLETED.
